MathSciNet Relay Station
MathSciNet bibliographic data
MR1474552 (2000c:46030) 46B20 (46N10)
Veselý, L. Generalized centers of finite sets in Banach spaces. Acta Math. Univ. Comenian. (N.S.) 66 (1997), no. 1, 83–115.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement